# SDR IXXA0200158O

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 91,512 hours, 203,035 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Nose Gear
- Part time: 91,511 hours, 203,035 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO SAN CREW NOTICED NOSE LANDING GEAR "GREEN" INDICATING LIGHTS NOT ILLUMINATED. CREW FOLLOWED COMPANY PROCEDURE AND RETURNED TO SAN FOR AN UNEVENTFUL LANDING. INSPECTION REVEALED THE NOSE GEAR PROXIMITY SWITCH CONNECTOR HAD BECOME INSECURE. MAINTENANCE SECURED THE CONNECTOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL PERFORMED AN OPERATIONAL CHECKOUT OF THE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.
